# SDR DALA2021100706141

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 SCRATCH EXTERNAL SKIN STATIC PORT LOCATED BETWEEN FR23 TO FR24 AT LEVEL STR 31R LOWER FUSELAGE. CORRECTIVE ACTION: 02235679 W PERFORMED PERMANENT REPAIR ON STATIC PORT PER A320 SRM 53-11-11. (1974515)
